# SDR UPS00234570

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NOSE GEAR DID NOT EXTEND ON FIRST TRY. RECYCLED & NOSEGEAR EXTENDED.     JACKED AIRCRAFT, HEATED NOSE WHEEL AREA TO REMOVE ICE. GREASED TRUNI ON, OVERCENTER KNUCKLE, GEAR DOORS.  CYCLED GEAR SEVERAL TIMES.
